# SDR UIEA2021042701007

- Difficulty date: April 26, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 94,728 hours, 18,664 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Filter
- Part number: AC9227F1740
- Part serial: 00000
- Condition: Failed
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"L ENG FUEL FILTER" EICAS MESSAGE, QRH COMPLETE, ENGINE INDICATIONS NORMAL( PERF FUEL FILTER ELEMENT INSPECTION, FOUND PARTICULATE < 0.25MM IN SIZE BOTH L AND R FUEL FILTERS. REPLACED BOTH FUEL FILTERS AMM TASK 73-11-02-216-001-H00. LEAK CHECKS GOOD. TRANSFERRED TO MDDR 145973.  REMOVED AND REPLACED #1 AND #2 ENGINE FILTERS AND PERFORMED MICROBIOLOGICAL GROWTH TEST WITH NO DEFECTS NOTED IAW AMM 28-10-00 AND AMM 73-11-02. MDDR CLEARED.  )
